# SDR AALA202010119013

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 58,084 hours, 28,265 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61375
- Part serial: 613703730
- Condition: Faulty
- Location: Rudder
- Part time: 29,197 hours, 15,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  MILD UNCOMMANDED LEFT YAW AT 23500 FT IN CLIMB.  NO RUDDER LIMIT ECAM.  AT 27000 FT CRUISE, UNCOMMANDED RIGHT YAW TRIM FROM 0.2L TO 1.2R AND HELD.  AUTO PILOT OFF AND RETURNED.  AUTOPILOT ON RETURNED NORMAL.  FOUND AFS TEST FAULTING RUDDER TRIM ACTUATOR.  REPLACED ACTUATOR, IAW AMM 27-22-51.  OPERATIONAL CHECK GOOD.
